advertisement
Question
Posted by: | 2019/10/09

Acetaminophen Over Dosage

I took slightly over a 1800mg dose of acetaminophen yesterday and today I had a massive stomach ache. Will this go away over time or is there an issue with the dosage (which is 3x what I should have taken).

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2019/10/14

Hi there
The acetaminophen dosage was high and probably caused the stomach ache. Please just take the recommended dosage, especially because an overdose can damage the liver in the short and the long term. Do not use the medication for a week to two weeks. If you need analgesia for another reason, please talk to your doctor before taking any other medication. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement